# SDR AALA2020010769039

- Difficulty date: January 4, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 12,671 hours, 5,169 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW CRACKED WITH ASSOCIATED AMBER OVERHEAT LIGHT ON OVERHEAD PANEL. REPLACED SLIDING WINDOW PER AMM 56-12-11.
